Transformation of the pseudo-integral and related convergence theorems

Časopis: Fuzzy Sets and Systems

Volume 355

ISSN: 0165-0114

DOI: 10.1016/j.fss.2018.06.010

Stranice: 67-82


In this paper, a transformation of the pseudo-integral into another pseudo-integral is considered. Using the transformed pseudo-integral, monotone convergence theorems for the pseudo-integral are obtained. Based on the reverse Fatou’s lemma for the pseudo-integral, the dominated convergence-type theorem is proven.
Ključne reči: Semiring; Pseudo-addition; Pseudo-multiplication; Pseudo-integral; Monotone convergence; Dominated convergence